# SDR DALA2022060803986

- Difficulty date: June 6, 2022
- Submitted: June 8, 2022
- Operation: Air carrier
- Aircraft: N179DN
- Make and model: Boeing 767332
- Aircraft serial: 25144
- Aircraft time: 136,328 hours, 19,865 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 179 EMERGENCY EXIT COVER DIFFUSER LENS DAMAGED OR MISSING / LOCATIONS:602, CORRECTIVE ACTION: SECURED EM LT COVER NO DEFECTS OK FOR SVC (2265787)
